Publications

Submitted

  1. H.Kim, H.Kwon, Dirichlet and Neumann problems for elliptic equations with singular drifts on Lipschitz domains, arXiv:1811.12619
  2. H.Kim, T.-P. Tsai, Existence, uniqueness, and regularity results for elliptic equations with drift terms in critical weak spaces, arXiv:1811.03201

Published

  1. B. Kang, H. Kim, On L^p-Resolvent Estimates for Second-Order Elliptic Equations in Divergence Form, Potential Anal. (2018)
  2. B. Kang, H. Kim, W^{1,p}-estimates for elliptic equations with lower order terms. Commun. Pure Appl. Anal. 16 (2017), no. 3, 799–821.
  3. D. Kim, H. Kim, Very weak solutions of the stationary Navier-Stokes equations for an incompressible fluid past obstacles. Nonlinear Anal. 147 (2016), 145–168.
  4. D. Kim, H. Kim, S. Park, Very weak solutions of the stationary Stokes equations on exterior domains. Adv. Differential Equations 20 (2015), no. 11-12, 1119–1164.
  5. H. Kim, Y-H. Kim, On weak solutions of elliptic equations with singular drifts. SIAM J. Math. Anal. 47 (2015), no. 2, 1271–1290.
  6. D. Kim, H. Kim, L^q-estimates for the stationary Oseen equations on exterior domains. J. Differential Equations 257 (2014), no. 10, 3669–3699.
  7. H. Heck, H. Kim, H. Kozono, Weak solutions of the stationary Navier-Stokes equations for a viscous incompressible fluid past an obstacle. Math. Ann. 356 (2013), no. 2, 653–681.
  8. H. Kim, H. Kozono, On the stationary Navier-Stokes equations in exterior domains. J. Math. Anal. Appl. 395 (2012), no. 2, 486–495.
  9. H. Heck, H. Kim, H. Kozono, On the stationary Navier-Stokes flows around a rotating body. Manuscripta Math. 138 (2012), no. 3-4, 315–345.
  10. H. Kim, The existence and uniqueness of very weak solutions of the stationary Boussinesq system. Nonlinear Anal. 75 (2012), no. 1, 317–330.
  11. H. J. Choe, H. Kim, Dirichlet problem for the stationary Navier-Stokes system on Lipschitz domains. Comm. Partial Differential Equations 36 (2011), no. 11, 1919–1944.
  12. H. Kim, On very weak solutions of the stationary Navier-Stokes equations. Ann. Univ. Ferrara Sez. VII Sci. Mat. 55 (2009), no. 2, 279–287.
  13. H. J. Choe, H. Kim, Homogenization of the non-stationary Stokes equations with periodic viscosity. J. Korean Math. Soc. 46 (2009), no. 5, 1041–1069.
  14. H. Heck, H. Kim, H. Kozono, Stability of plane Couette flows with respect to small periodic perturbations. Nonlinear Anal. 71 (2009), no. 9, 3739–3758.
  15. H. Kim, Existence and regularity of very weak solutions of the stationary Navier-Stokes equations. Arch. Ration. Mech. Anal. 193 (2009), no. 1, 117–152 (Erratum: Arch. Ration. Mech. Anal. 196 (2010), no. 3, 1079–1080).
  16. Y. Cho, H. Kim, Existence result for heat-conducting viscous incompressible fluids with vacuum. J. Korean Math. Soc. 45 (2008), no. 3, 645–681.
  17. Y. Cho, H. Kim, Existence results for viscous polytropic fluids with vacuum. J. Differential Equations 228 (2006), no. 2, 377–411.
  18. Y. Cho, H. Kim, On classical solutions of the compressible Navier-Stokes equations with nonnegative initial densities. Manuscripta Math. 120 (2006), no. 1, 91–129.
  19. H. Kim, A blow-up criterion for the nonhomogeneous incompressible Navier-Stokes equations. SIAM J. Math. Anal. 37 (2006), no. 5, 1417–1434.
  20. H. Kim, H. Kozono, A removable isolated singularity theorem for the stationary Navier-Stokes equations. J. Differential Equations 220 (2006), no. 1, 68–84.
  21. H. Kim, J. Lee, The incompressible limits of viscous polytropic fluids with zero thermal conductivity coefficient. Comm. Partial Differential Equations 30 (2005), no. 7-9, 1169–1189.
  22. H. J. Choe, H. Kim, Global existence of the radially symmetric solutions of the Navier-Stokes equations for the isentropic compressible fluids. Math. Methods Appl. Sci. 28 (2005), no. 1, 1–28.
  23. Y. Cho, H. Kim, Unique solvability for the density-dependent Navier-Stokes equations. Nonlinear Anal. 59 (2004), no. 4, 465–489.
  24. H. Kim, H. Kozono, Interior regularity criteria in weak spaces for the Navier-Stokes equations. Manuscripta Math. 115 (2004), no. 1, 85–100.
  25. Y. Cho, Choe, Hi Jun, H. Kim, Unique solvability of the initial boundary value problems for compressible viscous fluids. J. Math. Pures Appl. (9) 83 (2004), no. 2, 243–275.
  26. H. J. Choe, H. Kim, Strong solutions of the Navier-Stokes equations for nonhomogeneous incompressible fluids. Comm. Partial Differential Equations 28 (2003), no. 5-6, 1183–1201.
  27. H. J. Choe, H. Kim, Strong solutions of the Navier-Stokes equations for isentropic compressible fluids. J. Differential Equations 190 (2003), no. 2, 504–523.
  28. H. J. Choe, H. Kim, Isolated singularity for the stationary Navier-Stokes system. J. Math. Fluid Mech. 2 (2000), no. 2, 151–184.
  29. H. Kim, J. K. Seo, Identification problems in linear elasticity. J. Math. Anal. Appl. 215 (1997), no. 2, 514–531.
  30. H. Kim, J. K. Seo, Unique determination of a collection of a finite number of cracks from two boundary measurements. SIAM J. Math. Anal. 27 (1996), no. 5, 1336–1340.